# SDR C2XA09SH002

- Difficulty date: January 5, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145LR
- Aircraft serial: 145078
- Aircraft time: 24,868 hours, 18,331 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: 14532235402
- Part serial: 0070
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK. CORROSION AROUND RIVETS ON RT HORZ STAB L/E.  REPAIRED RT HORZ STAB L/E IAW EC5510-01196.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
